• Welcome to Phoenix Rising!

    Created in 2008, Phoenix Rising is the largest and oldest forum dedicated to furthering the understanding of and finding treatments for complex chronic illnesses such as chronic fatigue syndrome (ME/CFS), fibromyalgia (FM), long COVID, postural orthostatic tachycardia syndrome (POTS), mast cell activation syndrome (MCAS), and allied diseases.

    To become a member, simply click the Register button at the top right.

Strange side effects when taking Sulbutiamine

Messages
97
Location
Glasgow, Scotland
Hi again everyone. For the past week I've decided to try sulbutiamine 600mg daily to see if it would do anything to help my worryingly progressing brain fog. So far this is the 4th day I've been taking it and haven't noticed any positive effects so far, only several side effects that make me wonder if i should continue taking it. Each time I've taken a capsule so far, I get a strange overwelming lightheaded feeling, have difficulty focusing my eyes and get mild chest pains mainly in my left side. These symptoms wear off rather quickly though and havent been much of a worry untill now.

Today, my brain fog seems to be much worse than it's current levels, affecting my eyes so much that I'm finding it rather difficult to type this post. My vision is rather flickery, especially when looking at plain white objects and when reading, words look like they are jumping around unless I concentrate to read them. My brain fog, headaches and irritable feelings can be slightly worse on some days, but they generally go back to their current baseline levels the following day after a decent amount of sleep.

However this is definitelly the worst my brain fog has become so far, especially with my eyesight and I'm convinced that the sulbutiamine has something to do with it. Has anyone else taken this nootropic and had these experiences?